MAUDE Adverse Event Report: OSCOR INC. PACING BIPOLAR LEAD ADAPTOR; PERMANENT PACEMAKER ELECTRODE

OSCOR INC. PACING BIPOLAR LEAD ADAPTOR; PERMANENT PACEMAKER ELECTRODE
Model Number ILINK-BIS-10
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is still in progress, follow up report will be submitted if we find any further additional information.
 
Event or Problem Description
It was reported that adaptor shows high impedance when tried to connect crt-d platinium 1811.Adaptor was disconnected and connected again to both leads but still high impedance was noticed.Patient outcome is stable.The adaptor was positioned at the pocket together with other electrodes and device.The adaptor was used to connect the two left ventricle electrodes to the crm system.Adaptor was replaced with another oscor branded adaptor which is working properly with good values.No other information is available.
 
Additional Manufacturer Narrative
One ilink-bis-10 adaptor ((b)(6)) was received back from the customer.There were no other accessories.Blood was found on and inside the receptacles of the adaptor.The connector pin, welds and silicone o-rings looked normal.The electrical measurements were tested with a multimeter and the values are within manufacturing specifications.One ilink-bis-10 adaptor ((b)(6)) was received back from the customer.There were no other accessories.Blood was found on and inside the receptacles of the adaptor.The connector pin, welds and silicone o-rings looked normal.The electrical measurements were tested with a multimeter and the values are within manufacturing specifications.The left and right set screws were checked with a borescope and looked normal.Both were in good working order when checked with a hex screwdriver.An adaptor itself cannot cause a lead to exhibit high impedance and also cannot function by itself.High impedance would be created by lead placement, patient anatomy, etc.It is possible that the adaptor wasn't securely connected to the header of the pacemaker or the lead wasn't securely connected inside the receptacle of the adaptor.No manufacturing defects were found.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure ilink lead adaptor in-process & final inspection: electrical inspection : check electrical resistance by using a multimeter.Follow "electrical resistance criteria - adaptors" document.Record the measurements on the form.Attach one cable to the connector pin and the other cable to the trokar needle.Insert trokar needle straight on the screw head through the screw seal of the metal block of the receptacle and check for resistance.Insert trokar needle into the bal seal of the receptacle to assure that there is no electrical connection/short.Attach one cable to the connector hull and follow the same method as above for the bal seal of the receptacle.Per ifu: do not remove the connector of the lead to be adapted.Insert a torque wrench through the screw seal of the bipolar is-1 receptacle and turn the screw 1/4 - 1/2 turn (no more than 1/2 turn) counterclockwise.Lubricate the connector of the lead to be adapted with sterile saline solution prior to insertion into adaptor receptacle.Insert the lead connector completely into the receptacle portion of the adaptor.The "r" lead should be inserted first, followed by the "l" lead.Confirm that the connector anode is completely inserted into the anode contact.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up.B4,e1,g4,g7,h2,h10 corrected data:e1 initial reporter country corrected to france oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this repo.

Brand Name
PACING BIPOLAR LEAD ADAPTOR
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor, fl
MDR Report Key9887113
Report Number1035166-2020-00023
Device Sequence Number14269780
Product Code DTB
UDI-Device Identifier00836559004745
UDI-Public00836559004745
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031164
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Model NumberILINK-BIS-10
Device Catalogue NumberILINK-BIS-10
Device Lot NumberC4-14501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer05/20/2020
05/29/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date05/21/2020
05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight75